MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic anterior resection.Event description: procedure was coming to an end and the trocar was removed from the abdomen.The surgeons went back into the abdomen through a different trocar to have a final check and wash out, a fragment of the septum fanned instrument guide had appeared to come off the trocar and was inside the patient.All fragments were collected.Unsure of what action or when the incident occurred, the incident was discovered at the end of the procedure.No clinical impact to impact.The trocar that has been reported in this cer was used throughout the case as the camera/scope trocar and it was not exchanged or removed till the end of the case.Additional information received from an applied medical representative vi email on 15nov2024: no images available as the sample will be returning.Confirmed with tm regarding what part of the seal came off and tm confirmed it is the shield that fragmented.No sharp instrument was used and no internal seal components was removed or cut in order to inspect the damaged component.Additional information received from an applied medical representative vi email on 18nov2024: tm confirmed it was a piece/pieces that fragmented and not the whole shield.Unfortunately, cannot confirm if it was a single piece or multiple pieces that fragmented.Type of intervention: no replacement device and all fragments were removed from the abdomen.Patient status: no injury or death to patient.
 
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of shield dislodgment and a torn septum.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records, and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic anterior resection event description: procedure was coming to an end and the trocar was removed from the abdomen.The surgeons went back into the abdomen through a different trocar to have a final check and wash out, a fragment of the septum fanned instrument guide had appeared to come off the trocar and was inside the patient.All fragments were collected.Unsure of what action or when the incident occurred, the incident was discovered at the end of the procedure.No clinical impact to impact.The trocar that has been reported in this cer was used throughout the case as the camera/scope trocar and it was not exchanged or removed till the end of the case.Additional information received from an applied medical representative vi email on 15nov24: no images available as the sample will be returning.Confirmed with tm regarding what part of the seal came off and tm confirmed it is the shield that fragmented.No sharp instrument was used and no internal seal components was removed or cut in order to inspect the damaged component.Additional information received from an applied medical representative vi email on 18nov24: tm confirmed it was a piece/pieces that fragmented and not the whole shield.Unfortunately, cannot confirm if it was a single piece or multiple pieces that fragmented.Type of intervention: no replacement device, and all fragments were removed from the abdomen.Patient status: no injury or death to patient.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21201170
Report Number2027111-2025-00326
Device Sequence Number20906159
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF73
Device Catalogue Number101477591
Device Lot Number1526967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAMERA, SCOPE, TROCAR.
Patient SexUnknown